# SDR DL76L970274

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- System (JASC): 3830 · Waste Disposal System
- Part: Water Valve
- Condition: Leaking
- Location: Aft Lavatory
- Component: 158000112
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WATER LEAK IN AFT LEFT LAV 3 WATER VALVES WERE CLOSED.  REPLACED TOILET ASSEMBLY, SYSTEM CHECKS GOOD.
